Thanks, y'all. I have done a lot of research and have decided I'm not quite ready to make this medicine switch. My surgery was on Sept. 29. Exactly one month later, I started my event monitor which showed various arrhythmias. The whole time I was wearing the thing, I was in pain and under stress and have read that a lot of people do have post-surgical cardiac arrhythmia within the first six or so weeks. My gut is telling me "Not so fast" with the meds change, particularly since the new med can have really serious side effects. It's a real heavy-hitter for Afib and, since the monitor reading didn't actually even show Afib, I am going to suggest that I stay on my current meds for the present and reassess the situation a little bit down the road if I have symptoms. I know it sounds crazy to second-guess a cardiologist but since the first words I asked him were "Just how concerned should I be" and his response was "Oh, no need to be overly concerned -- there's nothing life threatening," why would I want to risk switching to a drug that COULD cause a life-threatening condition? And so this isn't totally off topic, I saw a PT today who is very gentle and is helping me restore muscle balance and strength. I think it's going to be fine.